# SDR UALA2008112506659

- Difficulty date: November 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 72,434 hours, 8,214 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP JUST AFT DOOR 1L GOES ON AND OFF UNCOMMANDED.  PERFORMED EMERGENCY LIGHT CHECK. CHECKS OKAY.
